# SDR FDEA201408272331

- Difficulty date: August 27, 2014
- Submitted: August 27, 2014
- Operation: Air carrier
- Aircraft: N571UA
- Make and model: Boeing 757222
- Aircraft serial: 26681
- Aircraft time: 68,512 hours, 25,239 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Repair
- Part number: 146N5089
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 1640 FLOORBEAM HAS CORROSION ON REPAIR RBL 47.  REMOVED CORROSION & FOUND OUT OF LIMITS BY EXFOLIATION IAW SRM 53-00-51 DETAIL III.  REMOVED FLOORBEAM IAW SRM 51-40-02.  FABRICATED NEW FLOORBEAM FROM 1518-338A BATCH 0002347989 IAW DWG 146N5089 & SRM 51-40-02.  TREATED & PRIMED IAW SRM 51-20-01.  APPLIED TOP COAT IAW SRM 51-21-10-7.  PART MARKED IAW GMM 7-0-1001.  INSTALLED FLOORBEAM & STRINGER CLIPS IAW SRM 51-40-02.  CATEGORY A MAJOR REPAIR.
